RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 5, Pages 991–994 (Mi dan33517)  

MATHEMATICS

A priori estimates and solvability of second-order quasilinear elliptic equations in a composite region with nonlinear boundary and conjugacy condition

M. V. Borsuk

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (463 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Presented: S. L. Sobolev
Received: 19.01.1967

Citation: M. V. Borsuk, “A priori estimates and solvability of second-order quasilinear elliptic equations in a composite region with nonlinear boundary and conjugacy condition”, Dokl. Akad. Nauk SSSR, 177:5 (1967), 991–994

Citation in format AMSBIB
\Bibitem{Bor67}
\by M.~V.~Borsuk
\paper A priori estimates and solvability of second-order quasilinear elliptic equations in a composite region with nonlinear boundary and conjugacy condition
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 5
\pages 991--994
\mathnet{http://mi.mathnet.ru/dan33517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0223718}
\zmath{https://zbmath.org/?q=an:0164.41802}


Linking options:
  • http://mi.mathnet.ru/eng/dan33517
  • http://mi.mathnet.ru/eng/dan/v177/i5/p991

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019